Top
10
Doctor insights on: Intermittent Numb Foot

Share
2

2
I have multiple sclerosis since ten years. Srarted homeopathic treat ment sice two months. Now suddenly have intermittent numbness in palm and feet?

I have multiple sclerosis since ten years. Srarted homeopathic treat ment sice two months. Now suddenly have intermittent numbness in palm and feet?

Homeopathic healing: I agree with dr. Baker that your professional homeopath should be able to place these symptoms in the context of your treatment. Your case should have been taken deeply, your entire history explored. Sometimes old symptoms can recur on the path towards healing. If they're completely foreign to you, they could be related to the remedy. Collaborative care with your neurologist would be wise. ...Read more

See 2 more doctor answers
3

3
Intermittent tingling began in left hand, now in right foot too. Normal strength, function, not numb. Doctors say stress. What can it be?

Intermittent tingling began in left hand, now in right foot too. Normal strength, function, not numb. Doctors say stress. What can it be?

See a neurologist: Your symptom point to a distal neuropathy. This need sto be confirmed or ruled out after a neurological evaluation with or without additional testing. ...Read more

4

4
What could cause intermittent bilateral hand and foot numbness, slight dizziness, slight clumsiness over the past 4-6 months. Duration 1-5 minutes.

What could cause intermittent bilateral hand and foot numbness, slight dizziness, slight clumsiness over the past 4-6 months. Duration 1-5 minutes.

Vascular insufficien: Your several symptoms may not be all caused by a singular problem. If they are, the most likely cause is poor blood supply at a microvascular level. Even though the symptoms are relatively brief it would be a good idea to see a neurologist, who may recommend an MRI scan of the brain. ...Read more

See 1 more doctor answer
5

5
I have numbness in my feet what could be causing that?

I have numbness in my feet what could be causing that?

Nerve irritation: Numbness is often a sign of a nerve being irritated or pinched somewhere. Diabetic patients for example get neuropathy. Vascular issues may cause numbness too, such as when you get "pins and needles" in your feet if you sit on them too long etc. If the problem persists, see your dr. And get evaluated and possibly have an EMG to start the diagnostic work up. ...Read more

7

7
What can I do to fix foot numbness and pain?

What can I do to fix foot numbness and pain?

Get diagnosed first: There are a number of things that can cause pain in the feet. This is a very nonspecific symptom. I recommend that someone with pain in in the foot should be seen by orthopedic foot and ankle surgeon for a definitive diagnosis so that appropriate treatment can be started. You can find one in your area at www.Aofas.Org. ...Read more

8

8
I have unexpected numbness in my right foot?

I have unexpected numbness in my right foot?

What part of the : Foot? If by 3rd and th toe could be from neuroma, if tips of toes make sure shoes fit right, tarsal tunnel is an option as is low back pain or systemic disease. I.E diabetes. More info is required to help....A foot doctor should be able to help. ...Read more

9

9
I am feeling numb in my feet. What should I do?

I am feeling numb in my feet. What should I do?

Nerve vs vessel: My primary concerns would be a problem in the nerves (spinal cord versus nerve roots versus nerves in the legs and feet) or in the blood supply to the feet. That being said, sensation is a very complicated process requiring a wide range of body systems to be working together, and numbness can reflect a problem at any stop along this pathway. See your pcp to narrow down the possibilities! ...Read more

See 2 more doctor answers
10

10
Why do I have numbness top of shoulder an foot?

Why do I have numbness top of shoulder an foot?

Many possibilities: Numbness can occur from various reasons. Some potential causes include vitamin deficiency, nerve damage, nerve compression, alcohol over consumption, side effects of different medications, or as a result of different systemic medical conditions such as diabetes. Get evaluated by a professional to determine the diagnosis. Treatment is based on the diagnosis. ...Read more

See 1 more doctor answer